Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 92, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 29, 2025, 1:14 AM CDT for Dakota County, Ramsey County, Washington County, Minnesota; Pierce County, Saint Croix County, Wisconsin. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2025, 1:14 AM CDT (06:14 UTC)
- Expired
- Jun 29, 2025, 1:45 AM CDT
- In force
- 31 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dakota County, MN, Ramsey County, MN, Washington County, MN, Pierce County, WI, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 52 km from the middle of the area, began a volume at 06:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 1:28 AM CDT | TSTM WND GST 61 | 1 S Woodbury, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 11:32 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.2 hours before the alert went out and 383 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 149 J/kg
- Mixed-layer CIN
- -250 J/kg
- Mixed-layer LCL
- 1082 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
676 WUUS53 KMPX 290614 SVRMPX MNC037-123-163-WIC093-109-290700- /O.NEW.KMPX.SV.W.0092.250629T0614Z-250629T0700Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Twin Cities/Chanhassen MN 114 AM CDT Sun Jun 29 2025 The National Weather Service in the Twin Cities has issued a * Severe Thunderstorm Warning for... North Central Dakota County in east central Minnesota... Southeastern Ramsey County in east central Minnesota... Southern Washington County in east central Minnesota... Northwestern Pierce County in west central Wisconsin... Southwestern St. Croix County in west central Wisconsin... * Until 200 AM CDT. * At 114 AM CDT, a severe thunderstorm was located over Afton, or 11 miles northwest of River Falls, moving east at 15 mph. HAZARD...60 mph wind gusts and small hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... St. Paul, River Falls, Eagan, Woodbury, Maplewood, Cottage Grove, Inver Grove Heights, Oakdale, White Bear Lake, South St. Paul, West St. Paul, Stillwater, Hudson, Vadnais Heights, Mendota Heights, Lake Elmo, Mahtomedi, St. Paul Park, North Hudson and Bayport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Seek shelter inside a well-built structure and stay away from windows. This storm is capable of producing damaging winds. && LAT...LON 4480 9313 4507 9304 4506 9262 4480 9263 TIME...MOT...LOC 0614Z 275DEG 13KT 4493 9282 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<1.00 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Strus
3 follow-up statements
158
WWUS53 KMPX 290628
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
128 AM CDT Sun Jun 29 2025
MNC037-123-290638-
/O.CAN.KMPX.SV.W.0092.000000T0000Z-250629T0700Z/
Dakota MN-Ramsey MN-
128 AM CDT Sun Jun 29 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTH CENTRAL DAKOTA
AND SOUTHEASTERN RAMSEY COUNTIES...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for a
portion of east central Minnesota.
&&
LAT...LON 4507 9298 4506 9262 4480 9263 4480 9302
4482 9300 4484 9301 4487 9301 4489 9302
4489 9298
TIME...MOT...LOC 0614Z 275DEG 13KT 4493 9281
$$
MNC163-WIC093-109-290700-
/O.CON.KMPX.SV.W.0092.000000T0000Z-250629T0700Z/
Washington MN-Pierce WI-St. Croix WI-
128 AM CDT Sun Jun 29 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 2 AM CDT FOR
SOUTHERN WASHINGTON, NORTHWESTERN PIERCE AND SOUTHWESTERN ST. CROIX
COUNTIES...
At 128 AM CDT, a severe thunderstorm was located over Hudson, or 8
miles northwest of River Falls, moving east at 25 mph.
HAZARD...60 mph wind gusts and small hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
River Falls, Woodbury, Cottage Grove, Inver Grove Heights,
Oakdale, South St. Paul, Stillwater, Hudson, Lake Elmo, Mahtomedi,
St. Paul Park, North Hudson, Bayport, Afton, Oak Park Heights,
Grant, Newport, Lakeland, Birchwood Village and Landfall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.
&&
LAT...LON 4507 9298 4506 9262 4480 9263 4480 9302
4482 9300 4484 9301 4487 9301 4489 9302
4489 9298
TIME...MOT...LOC 0614Z 247DEG 20KT 4492 9281
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Strus958
WWUS53 KMPX 290638
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
138 AM CDT Sun Jun 29 2025
MNC163-290648-
/O.CAN.KMPX.SV.W.0092.000000T0000Z-250629T0700Z/
Washington MN-
138 AM CDT Sun Jun 29 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTHERN WASHINGTON
COUNTY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for a
portion of east central Minnesota.
&&
LAT...LON 4488 9277 4494 9275 4495 9275 4501 9274
4503 9262 4480 9263 4480 9278 4481 9278
4482 9277 4486 9277 4487 9276 4488 9276
TIME...MOT...LOC 0628Z 247DEG 20KT 4495 9272
$$
WIC093-109-290700-
/O.CON.KMPX.SV.W.0092.000000T0000Z-250629T0700Z/
Pierce WI-St. Croix WI-
138 AM CDT Sun Jun 29 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 2 AM CDT FOR
NORTHWESTERN PIERCE AND SOUTHWESTERN ST. CROIX COUNTIES...
At 138 AM CDT, a severe thunderstorm was located near River Falls,
moving east at 25 mph.
HAZARD...60 mph wind gusts and small hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
River Falls, Hudson, Afton, Lakeland, Kinnickinnic State Park,
Afton State Park, Willow River State Park and Burkhardt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.
&&
LAT...LON 4488 9277 4494 9275 4495 9275 4501 9274
4503 9262 4480 9263 4480 9278 4481 9278
4482 9277 4486 9277 4487 9276 4488 9276
TIME...MOT...LOC 0628Z 279DEG 20KT 4491 9276
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Strus139
WWUS53 KMPX 290645
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
145 AM CDT Sun Jun 29 2025
WIC093-109-290655-
/O.CAN.KMPX.SV.W.0092.000000T0000Z-250629T0700Z/
Pierce WI-St. Croix WI-
145 AM CDT Sun Jun 29 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTHWESTERN PIERCE
AND SOUTHWESTERN ST. CROIX COUNTIES...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, heavy rain is
still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for a
portion of west central Wisconsin.
&&
LAT...LON 4488 9277 4494 9275 4495 9275 4501 9274
4503 9262 4480 9263 4480 9278 4481 9278
4482 9277 4486 9277 4487 9276 4488 9276
TIME...MOT...LOC 0638Z 279DEG 20KT 4490 9268
$$
StrusWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:42 PM CDT, 6 hours 32 minutes earlier. Its key messages:
- Storms expected to develop over west central MN late this afternoon and track south and east from there through the night. Threat for very large hail and tornadoes will be greatest where storms initiate in western MN, with the threat transitioning to more of a wind threat through the night as lines develop.
- Next period of active weather looks to come at the end of next week, with a possible frontal passage for the Fourth of July.
Area forecast discussion, Jun 28, 6:42 PM CDT, 6 hours 32 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 642 PM CDT Sat Jun 28 2025 .KEY MESSAGES... - Storms expected to develop over west central MN late this afternoon and track south and east from there through the night. Threat for very large hail and tornadoes will be greatest where storms initiate in western MN, with the threat transitioning to more of a wind threat through the night as lines develop. - Next period of active weather looks to come at the end of next week, with a possible frontal passage for the Fourth of July. && .DISCUSSION... Issued at 249 PM CDT Sat Jun 28 2025 Although initially the unforecast MCS that came out of SoDak this morning added a good deal of uncertainty to the forecast. The wind field across southern MN says that it's impacts on the atmosphere were pretty minimal, with the main impact coming from its cloud cover slowing down diurnal warming. West of the cloud cover, there is a zone of enhanced WAA & isentropic lift near the h7 level that is producing accas across western into central MN that's trying to produce some convection as well, though this looks to remain elevated and continue to struggle and will not be a part of the main show expected for later today. As for the main show, that is expected to kick off quickly between 6pm and 8pm out in the region from Morris over to Mille Lacs. A slight delay in initiation thanks to the morning MCS. This is on the nose of an impressive CAPE gradient, where mlCAPE should be maximized in the 4000-5000 j/kg range. The highest CAPE values will be capped, but it's just north of the cap where storms will blow. Once they go, they'll go fast given the instability. Forecast hodographs do have a clockwise curve, but they're pretty short, indicative of the modest flow at best. This high CAPE/low shear environment will favor multi-cell clusters with occasional supercell structures. At initiation, we'll have the greatest threat for very large hail and brief tornadoes, but these will quickly congeal. This will likely result in one or more forward propagating MCSs that will pose a primarily wind threat through the rest of the night, but confidence is low on how any MCSs will evolve. The uncertainty for Sunday starts right away, besides any remnants from tonight's MCS(S), we're also seeing several CAMs that show yet another MCS coming out of SoDak late tonight into Sunday morning. This MCS would come from the storms we're starting to bubble up in northeast CO, with that energy heading for southern MN Sunday morning. How big of a threat this activity will pose to southern MN will come down to just how robust convection becomes over western/central SoDak tonight. For the rest of Sunday, we'll see a very weak and diffuse wind shift work across MN during the afternoon, with upper 60/lower 70 dewpoints in place. This will result in a diurnal uptick in storms again Sunday afternoon across eastern MN, but given the weak flow, the severe threat looks pretty low for Sunday, with an isolated severe storm possible. The only thing that could change this idea is if we get robust convection coming out of SoDak that kicks off an MCV that could serve as a focus stronger storms over southeast MN and western WI during the afternoon. Monday will be pleasant, but we'll have the upper trough currently over Alberta coming through during peak heating. Cooler temps aloft will allow for the development of some scattered diurnal showers Monday afternoon, with the greatest rain chances north of I-94. Rising heights behind this trough will finally bring as a for sure dry day on Tuesday. For Wednesday and beyond, confidence in the forecast diminishes considerably, with quite a bit of spread still present in the models with how quickly moisture returns to the upper MS Valley. Looking at the EPS, it currently favors a trough/frontal passage on Friday, timed absolutely perfectly for all those afternoon and evening Fourth of July celebrations you may have planned. No need to cancel plans yet, but if you do plan on being out and about to celebrate the Fourth, it would be a good idea to keep an eye on the forecast in the coming days. && .AVIATION /00Z TAFS THROUGH 00Z MONDAY/... Issued at 637 PM CDT Sat Jun 28 2025 Thunderstorms are beginning to develop across central Minnesota this evening. Expecting a line of storms to eventually move through the area between 03-09z from northwest to southeast. MVFR/IFR conditions are possible with these storms. Confidence was lower further east for KEAU, so have opted to leave out any overnight precip. Additional showers and storms are possible tomorrow, mainly for eastern MN/western WI, but have only included PROB30 for this. KMSP...Storms are expected between 06-09z. There is a high amount of uncertainty during the morning hours on whether or not showers and storms stick around. Another round of showers and storms are possible during the afternoon, but have only added a PROB30 to account for this for now. /OUTLOOK FOR KMSP/ MON...VFR. Wind NW 10-15G25 kts. TUE...VFR. Wind NW 10-15 kts. WED...VFR. Chc TSRA. Wind SW 5-10 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...MPG AVIATION...Dye
Hazardous weather outlook, Jun 28, 1:40 PM CDT, 11 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 140 PM CDT Sat Jun 28 2025 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 291845- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 140 PM CDT Sat Jun 28 2025 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...This Afternoon and Tonight. Thunderstorms are expected to develop over west central Minnesota late this afternoon, tracking east and south across the rest of central and southern Minnesota and into western Wisconsin tonight. Initially, tornadoes, very large hail, and damaging wind gusts will be possible, but the greatest severe hazard will transition to a strong wind threat through the night. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Another round of strong to severe storms possible on Sunday with the best chance in western Wisconsin. The greatest risk will be for damaging winds. More unsettled weather is expected Wednesday through the rest of next week. Some strong to severe storms will be possible with any storms that develop. Storms may possibly impact the area during the late afternoon and evening on the Fourth of July. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed this evening and overnight.
In the hours before
Local storm report, Jun 29, 12:51 AM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1251 AM CDT Sun Jun 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 AM Hail 1 NNE Norwood Young Ame 44.79N 93.91W
06/29/2025 M1.25 Inch Carver MN Trained Spotter
&&
RMDLocal storm report, Jun 29, 1:03 AM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
103 AM CDT Sun Jun 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM Tornado 2 SE Cologne 44.74N 93.75W
06/29/2025 Carver MN Official NWS Obs
TDS confirmed on radar.
&&
RMDLocal storm report, Jun 29, 1:05 AM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
105 AM CDT Sun Jun 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 AM Tornado 3 SE Waconia 44.82N 93.76W
06/29/2025 Carver MN Official NWS Obs
TDS confirmed on radar.
&&
RMDLocal storm report, Jun 29, 1:12 AM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
112 AM CDT Sun Jun 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM Tornado 3 NNW Waconia 44.89N 93.82W
06/29/2025 Carver MN Official NWS Obs
TDS confirmed via radar.
&&
RMDLocal storm report, Jun 29, 1:13 AM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
113 AM CDT Sun Jun 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM Tornado 2 S St. Bonifacius 44.88N 93.74W
06/29/2025 Carver MN Official NWS Obs
TDS confirmed via radar.
&&
RMDLocal storm report, Jun 29, 1:14 AM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
114 AM CDT Sun Jun 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 AM Tornado 1 NNW Victoria 44.88N 93.67W
06/29/2025 Carver MN Official NWS Obs
TDS confirmed via radar.
&&
RMDThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:07 PM CDT | Tornado Warning | MPX | Pope, Swift | 23 min |
| Jun 28, 7:16 PM CDT | Tornado Warning | MPX | Lac qui Parle | 29 min |
| Jun 28, 7:29 PM CDT | Tornado Warning | MPX | Lac qui Parle, Yellow Medicine | 46 min |
| Jun 28, 7:31 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Stevens, Swift | 59 min |
| Jun 28, 7:44 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope | 31 min |
| Jun 28, 7:44 PM CDT | Tornado Warning | MPX | Lac qui Parle | 21 min |
| Jun 28, 7:47 PM CDT | Tornado Warning | MPX | Swift | 28 min |
| Jun 28, 8:00 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Stevens | 35 min |
| Jun 28, 8:07 PM CDT | Severe Thunderstorm Warning | MPX | Todd | 38 min |
| Jun 28, 8:20 PM CDT | Tornado Warning | MPX | Yellow Medicine | 40 min |
| Jun 28, 8:23 PM CDT | Severe Thunderstorm Warning | MPX | Douglas | 19 min |
| Jun 28, 8:35 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Swift | 40 min |
| Jun 28, 8:43 PM CDT | Tornado Warning | MPX | Chippewa, Kandiyohi, Swift | 32 min |
| Jun 28, 8:46 PM CDT | Tornado Warning | MPX | Lac qui Parle, Yellow Medicine | 44 min |
| Jun 28, 8:51 PM CDT | Severe Thunderstorm Warning | MPX | Morrison, Todd | 24 min |
| Jun 28, 8:55 PM CDT | Special Weather Statement | MPX | Douglas | 35 min |
| Jun 28, 9:07 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi | 53 min |
| Jun 28, 9:12 PM CDT | Tornado Warning | MPX | Chippewa, Kandiyohi | 12 min |
| Jun 28, 9:22 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison, Stearns, Todd | 38 min |
| Jun 28, 9:26 PM CDT | Flash Flood Warning | MPX | Lac qui Parle, Yellow Medicine | 4 hr |
| Jun 28, 9:31 PM CDT | Tornado Warning | MPX | Lac qui Parle, Yellow Medicine | 19 min |
| Jun 28, 9:36 PM CDT | Tornado Warning | MPX | Benton, Morrison, Stearns | 39 min |
| Jun 28, 9:41 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Renville, Yellow Medicine | 35 min |
| Jun 28, 9:50 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Sherburne, Stearns | 40 min |
| Jun 28, 9:57 PM CDT | Tornado Warning | MPX | Renville | 33 min |
| Jun 28, 10:09 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Isanti, Kanabec, Mille Lacs, Morrison | 36 min |
| Jun 28, 10:21 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Redwood, Renville, Yellow Medicine | 39 min |
| Jun 28, 10:28 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Benton, Hennepin, Isanti, Mille Lacs, Sherburne and 1 more | 47 min |
| Jun 28, 10:44 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti, Kanabec, Mille Lacs | 20 min |
| Jun 28, 10:48 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 57 min |
| Jun 28, 11:07 PM CDT | Severe Thunderstorm Warning | MPX | Brown, McLeod, Nicollet, Redwood, Sibley | 53 min |
| Jun 28, 11:14 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Hennepin, Isanti, Ramsey, Sherburne and 2 more | 46 min |
| Jun 29, 12:00 AM CDT | Special Weather Statement | MPX | Hennepin | 30 min |
| Jun 29, 12:08 AM CDT | Tornado Warning | MPX | Carver, Hennepin | 37 min |
| Jun 29, 12:13 AM CDT | Flash Flood Warning | MPX | Sherburne, Wright | 95 min |
| Jun 29, 12:15 AM CDT | Tornado Warning | MPX | Carver, Scott, Sibley | 30 min |
| Jun 29, 12:17 AM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 43 min |
| Jun 29, 12:35 AM CDT | Tornado Warning | MPX | Dakota, Hennepin, Scott | 25 min |
| Jun 29, 12:52 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin, Ramsey | 23 min |
| Jun 29, 1:04 AM CDT | River Flood Warning | MPX | Hennepin, Wright | 21 days |
| Jun 29, 11:19 AM CDT | Areal Flood Warning | MPX | Lac qui Parle, Yellow Medicine | 22 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2025Severe Thunderstorm Warnings in Wisconsin, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.